# SDR J7SA2023072000364

- Difficulty date: July 14, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N600FX
- Make and model: Emb EMB-550
- Aircraft serial: 55020159
- Aircraft time: 878 hours, 530 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, GEN 1 OFF BUS CAS MESSAGE ILLUMINATED. QRH PROCEDURES FOLLOWED, AIRCRAFT FLEW AT OR BELOW FL310 AND LANDED WITHOUT INCIDENT. REPLACED GEN 1 WITH NEW UNIT IAW IAW EMB 550 AMM 24-31-01. FAILED GENERATOR WAS S/N 1240, WHICH FALLS INTO THE AFFECTED RANGE FOR UNRELIABLE GENERATORS AS IDENTIFIED BY EMBRAER. DISCOVERED CRACKED GEN 1 EXHAUST DUCT ADAPTER. REPLACED GEN 1 EXHAUST DUCT ADAPTER IAW EMB 550 LMM TASK 72-00-60.
